ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Balakumar, GP (2014) Model domains in C-3 with abelian automorphism group. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 59 (3). pp. 369-411.

Balakumar, GP and Verma, Kaushal (2013) Some regularity theorems for CR mappings. In: Mathematische Zeitschrift, 274 (1-2). pp. 117-144.

This list was generated on Wed Sep 20 20:54:44 2017 IST.